X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
computer science (37) 37
mathematics - combinatorics (34) 34
mathematics (28) 28
[info]computer science [cs] (18) 18
[ info ] computer science [cs] (17) 17
discrete mathematics (14) 14
computer science - discrete mathematics (12) 12
combinatorics (11) 11
graphs (10) 10
computational geometry (8) 8
mathematics, applied (8) 8
[ info.info-dm ] computer science [cs]/discrete mathematics [cs.dm] (7) 7
computer science - computational geometry (7) 7
algorithms (5) 5
[ math.math-co ] mathematics [math]/combinatorics [math.co] (4) 4
[info.info-dm]computer science [cs]/discrete mathematics [cs.dm] (4) 4
[math.math-co]mathematics [math]/combinatorics [math.co] (4) 4
combinatorial analysis (4) 4
data structures and algorithms (4) 4
mathematical analysis (4) 4
oriented matroids (4) 4
planar graphs (4) 4
polynomials (4) 4
computational complexity (3) 3
computer science, theory & methods (3) 3
discrete mathematics in computer science (3) 3
graph theory (3) 3
intersection graphs (3) 3
interval number (3) 3
[math]mathematics [math] (2) 2
algorithm analysis and problem complexity (2) 2
arrangements (2) 2
caterpillar arboricity (2) 2
co-planar graphs (2) 2
computation by abstract devices (2) 2
computer communication networks (2) 2
computer software (2) 2
covering (2) 2
decomposition (2) 2
edge-intersection graphs (2) 2
images (2) 2
insertion (2) 2
intervals (2) 2
k-bend vpg-graphs (2) 2
lattices (2) 2
lopsided sets (2) 2
lower bounds (2) 2
mathematics - dynamical systems (2) 2
metric geometry (2) 2
model (2) 2
oriented matroid (2) 2
outerplanar graph (2) 2
packing (2) 2
partial cube (2) 2
partial cubes (2) 2
paths (2) 2
planar (2) 2
planar 3-trees (2) 2
planes (2) 2
polytopes (2) 2
recognition (2) 2
segment graphs (2) 2
segments (2) 2
star arboricity (2) 2
triangles (2) 2
upper locally distributive lattice (2) 2
05b35 (1) 1
52c40 (1) 1
[ info.info-cg ] computer science [cs]/computational geometry [cs.cg] (1) 1
[ info.info-ds ] computer science [cs]/data structures and algorithms [cs.ds] (1) 1
[ math ] mathematics [math] (1) 1
[ math.math-mg ] mathematics [math]/metric geometry [math.mg] (1) 1
[formula omitted]-bend [formula omitted]-graphs (1) 1
[info.info-cg]computer science [cs]/computational geometry [cs.cg] (1) 1
[info.info-ds]computer science [cs]/data structures and algorithms [cs.ds] (1) 1
[math.math-mg]mathematics [math]/metric geometry [math.mg] (1) 1
acyclic set (1) 1
ai (1) 1
algebra (1) 1
algorithmic complexity (1) 1
analysis (1) 1
antimatroid (1) 1
análisis combinatorio (1) 1
arboricity (1) 1
artificial intelligence (1) 1
artificial thinking (1) 1
automatic drafting (1) 1
bend-number (1) 1
bends (1) 1
berechenbarkeit (1) 1
bicircular matroids (1) 1
bifurcations (1) 1
big face lattice (1) 1
bounded complex (1) 1
cayley graph (1) 1
cayley-graphs (1) 1
cell complex (1) 1
cellular graphs (1) 1
chain partitions (1) 1
chip-firing game (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete Mathematics and Theoretical Computer Science, ISSN 1462-7264, 05/2019, Volume 21 no. 1, ICGT 2018
We prove that, given a closure function the smallest preimage of a closed set can be calculated in polynomial time in the number of closed sets. This implies... 
Computer Science | Computational Complexity
Journal Article
DISCRETE & COMPUTATIONAL GEOMETRY, ISSN 0179-5376, 03/2020, Volume 63, Issue 2, pp. 377 - 417
We give two graph theoretical characterizations of tope graphs of (complexes of) oriented matroids. The first is in terms of excluded partial cube minors, the... 
MATHEMATICS | Lopsided sets | Partial cubes | COMPUTER SCIENCE, THEORY & METHODS | Complexes of oriented matroids | Oriented matroids | Tope graphs | ARRANGEMENTS | Graphs | Graph theory | Polynomials | Algorithms | Computational Geometry | Computer Science | Discrete Mathematics | Computational Complexity
Journal Article
Discrete Mathematics, ISSN 0012-365X, 04/2020, Volume 343, Issue 4, p. 111678
Journal Article
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), ISSN 0302-9743, 2012, Volume 7434, pp. 323 - 334
Journal Article
Journal of Combinatorial Theory, Series B, ISSN 0095-8956, 01/2019, Volume 134, pp. 88 - 109
Refining a classical proof of Whitney, we show that any 4-connected planar triangulation can be decomposed into a Hamiltonian path and two trees. Therefore,... 
Decomposition into trees | Planar graphs | MATHEMATICS | FORESTS | SPARSE GRAPHS | Computer Science
Journal Article
International Journal of Game Theory, ISSN 0020-7276, 10/2019
In chomp on graphs, two players alternatingly pick an edge or a vertex from a graph. The player that cannot move any more loses. The questions one wants to... 
Computer Science | Discrete Mathematics
Journal Article
Discrete Mathematics, ISSN 0012-365X, 02/2016, Volume 339, Issue 2, pp. 866 - 876
We prove that the combinatorial optimization problem of determining the hull number of a partial cube is NP-complete. This makes partial cubes the minimal... 
Algorithmic complexity | Poset dimension | Partial cube | Hull-number | Upper locally distributive lattice | Topological representation | MATHEMATICS | ORIENTED MATROIDS | COMPLEXITY | LATTICES | GRAPHS | Computer Science
Journal Article
Discrete and Computational Geometry, ISSN 0179-5376, 10/2018, Volume 60, Issue 3, pp. 698 - 719
In this paper we investigate the number of integer points lying in dilations of lattice path matroid polytopes. We give a characterization of such points as... 
Distributive polytope | Lattice path matroid | Matroid base polytope | Ehrhart polynomial | MATHEMATICS | NEGGERS | STANLEY | COMPUTER SCIENCE, THEORY & METHODS | Computer science | Polytopes | Polynomials | Computer Science
Journal Article
Discrete Mathematics, ISSN 0012-365X, 06/2017, Volume 340, Issue 6, pp. 1151 - 1153
In this note we determine the set of expansions such that a partial cube is planar if and only if it arises by a sequence of such expansions from a single... 
Partial cubes | Expansions | Planar graphs | MATHEMATICS | CONVEXITY | GRAPHS | Computer Science
Journal Article
European Journal of Combinatorics, ISSN 0195-6698, 02/2019, Volume 76, pp. 27 - 36
We discuss conjectures on Hamiltonicity in cubic graphs (Tait, Barnette, Tutte), on the dichromatic number of planar oriented graphs (Neumann-Lara), and on... 
MATHEMATICS | Computer Science | Discrete Mathematics
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 06/2016, Volume 206, pp. 48 - 55
An L-shape is the union of a horizontal and a vertical segment with a common endpoint. These come in four rotations: ▪, ▪,▪ and ▪. A k-bend path is a simple... 
Co-planar graphs | Planar 3-trees | [formula omitted]-bend [formula omitted]-graphs | Intersection graphs | Segment graphs | k-bend VPG-graphs | MATHEMATICS, APPLIED | NUMBER | REPRESENTATIONS | CLIQUE PROBLEM | PATHS | COPLANAR GRAPHS | Subdivisions | Horizontal | Planes | Images | Segments | Graphs | Complement | Graphical representations | Computer Science
Journal Article
Discrete Mathematics, ISSN 0012-365X, 02/2016, Volume 339, Issue 2, pp. 745 - 758
We consider the problem of covering an input graph H with graphs from a fixed covering class G. The classical covering number of H with respect to G is the... 
Caterpillar arboricity | Star arboricity | Graph covering | Track number | Interval number | Linear arboricity | MATHEMATICS | EDGE-INTERSECTION GRAPHS | PACKING | PLANAR | THICKNESS | Computer Science
Journal Article
Journal of Computational Geometry, ISSN 1920-180X, 2019, Volume 10, Issue 1, pp. 127 - 164
We propose a simple generalization of Schnyder woods from the plane to maps on orientable surfaces of higher genus. This is done in the language of angle... 
Computer Science | Discrete Mathematics
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 12/2016, Volume 83, Issue 4, pp. 392 - 405
We prove that any triangulation of a surface different from the sphere and the projective plane admits an orientation without sinks such that every vertex has... 
orientations | triangulations | surfaces | MATHEMATICS | Computer Science
Journal Article
Combinatorica, ISSN 0209-9683, 8/2018, Volume 38, Issue 4, pp. 861 - 885
Las Vergnas and Hamidoune studied the number of circuits needed to determine an oriented matroid. In this paper we investigate this problem and some new... 
52C40 | Mathematics, general | 05B35 | Mathematics | Combinatorics | MATHEMATICS | PACKING | COVERINGS | MUTATIONS | GRAPHS
Journal Article
Journal of Graph Theory, ISSN 0364-9024, 05/2017, Volume 85, Issue 1, pp. 288 - 291
Given a directed graph, an acyclic set is a set of vertices inducing a directed subgraph with no directed cycle. In this note, we show that for all integers... 
acyclic set | feedback vertex set | planar digraphs | MATHEMATICS | Computer Science | Discrete Mathematics
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 04/2014, Volume 167, pp. 144 - 162
We investigate edge-intersection graphs of paths in the plane grid, regarding a parameter called the bend-number, i.e., every vertex is represented by a grid... 
Grid paths | Intersection graphs | MATHEMATICS, APPLIED | INTERVAL NUMBER | CATERPILLAR ARBORICITY | STAR ARBORICITY | Lower bounds | Graphs | Bends | Planes | Mathematical analysis | Recognition | Computer Science
Journal Article
Electronic Notes in Discrete Mathematics, ISSN 1571-0653, 2009, Volume 34, pp. 9 - 13
Starting from the chip-firing game of Björner and Lovász we consider a generalization to vector addition systems that still admit algebraic structures as... 
membership problem | chip-firing game | upper locally distributive lattice | antimatroid | vector addition language
Journal Article
Semigroup Forum, ISSN 0037-1912, 2/2016, Volume 92, Issue 1, pp. 142 - 157
In 1896 Heinrich Maschke characterized planar finite groups, that is groups which admit a generating system such that the resulting Cayley graph is planar. In... 
Right group | Planar | Mathematics | Semigroup | Algebra | Cayley graph | MATHEMATICS | SEMIGROUPS | CAYLEY-GRAPHS | Computer Science
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 12/2014, Volume 179, pp. 109 - 119
The bend-numberb(G) of a graph G is the minimum k such that G may be represented as the edge intersection graph of a set of grid paths with at most k bends. We... 
Bend-number | EPG-representation | Outerplanar graph | Planar graph | MATHEMATICS, APPLIED | STAR | EDGE-INTERSECTION GRAPHS | PATHS | INTERVAL NUMBER | ARBORICITY | Computer Science
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.